Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Aequatio modularis pro transformatione functionum ellipticarum septimi ordinis.

C. Guetzlaff

Citation Information: Journal für die reine und angewandte Mathematik. Volume 1834, Issue 12, Pages 173–177, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1834.12.173, December 2009

Publication History

Published Online:
2009-12-14

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Bruce C. Berndt and Roberta R. Zhou
Annals of Combinatorics, 2015
[2]
Ernest X. W. Xia and Olivia X. M. Yao
The Ramanujan Journal, 2013, Volume 31, Number 3, Page 373
[3]
Zhi-Guo Liu
Integral Transforms and Special Functions, 2012, Volume 23, Number 6, Page 389
[4]
Sun Kim
Journal of Combinatorial Theory, Series A, 2009, Volume 116, Number 3, Page 699
[5]
Zhi-Guo Liu
Pacific Journal of Mathematics, 2010, Volume 246, Number 2, Page 345

Comments (0)

Please log in or register to comment.